Weak convergence of a Dirichlet-multinomial process.

Muliere, Pietro; Secchi, Piercesare

Georgian Mathematical Journal (2003)

  • Volume: 10, Issue: 2, page 319-324
  • ISSN: 1072-947X

How to cite


Muliere, Pietro, and Secchi, Piercesare. "Weak convergence of a Dirichlet-multinomial process.." Georgian Mathematical Journal 10.2 (2003): 319-324. <http://eudml.org/doc/54821>.

author = {Muliere, Pietro, Secchi, Piercesare},
journal = {Georgian Mathematical Journal},
language = {eng},
number = {2},
pages = {319-324},
publisher = {Walter de Gruyter},
title = {Weak convergence of a Dirichlet-multinomial process.},
url = {http://eudml.org/doc/54821},
volume = {10},
year = {2003},

AU - Muliere, Pietro
AU - Secchi, Piercesare
TI - Weak convergence of a Dirichlet-multinomial process.
JO - Georgian Mathematical Journal
PY - 2003
PB - Walter de Gruyter
VL - 10
IS - 2
SP - 319
EP - 324
LA - eng
UR - http://eudml.org/doc/54821
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.